Inr crashed

Went back to work wensday . Self tested thursday 2.9 have to take fragmine injection if below 3 . My target Inr is 4 . Told to take 10mg and retest Friday morning Inr 2.4 !!!

Got to take 10mg tonight and tomorrow night then go back to my normal 8 then 7 then 8 mg and retest Tuesday .

Been so tired lucky I only worked three days this week so fatigued and exhausted when I get home from work just have shower and go straight to bed . What would cause my Inr to go down ? And should I get tested for anemia ? Have aps symdrome and lupus like symdrome on hydroqloxaquine and Azathoiprine

Happy new year 👍🎄

12 Replies

oldestnewest
  • My inr sometimes goes up and down wildly ... Not sure why ... Looks as if it was on the way down for you and continued dropping because there is a lag before the increased dose takes effect

    I note you are on azathioprine - what's the story with that, please? I have primary aps, lupus like syndrome, memory problems and PET scans showing hypoperfusion of my temporal lobes. St Thomas's started me on Aza 6w ago but I am

    Suffering a lot of joinT pain so I am

    Taking a break from

    It

  • Hi I'm on Azathoiprine

    Due to my lupus like symdrome. Muscle pains etc

  • Probably ate a little differently due to the holiday... you'll get back on track. Watch out for the foods that aren't green leafy and sneak in, such as fresh carrots, mayonaise, esp mayo. Good wishes keep us posted!

  • My No.s go up and down and it is usually what I have eaten, with Christmas the food we eat is very rich. Any thing with Vit. K in will raise the No. that is found in lots of green vegetables, cauliflower and many other foods. I have done a reading because I know it will be irratic will do it tomorrow. Look at foods and see if you have had a vit K over the holiday. Good luck Shelah.

  • It can be a lot of reasons. Perhaps because you had your teeth taken out last week and it can be difficult to get the INR back in range.

    You have a good Specialist to see in January and you can take a Fragminshot when under an INR of 3 as you are selftesting. That will be ok you will see-

    Happy New Year 2017!

    Kerstin in Stockholm

  • Mine goes up n down regulrly one thin Prof Hunt said when I was at a Hughes meeting a few years ago, make sure you eat the dame amont of greens ever day. I've recently been eating Pomelo ( a large honey grapefruit) and my INR soared to over 6 so stopped eating Pomelo in large doses. Just small amount, and eat a small fruit salad daily, Grapefuit is a known one for increasing INR. For some it is ginger for others not. So I don't stop the warfarin, just half the dose. When I stopped for one day, 23rd at 6.3, stopped the Pomelo and warfarin 24th 6.6 no warfarin no Pomelo, 25th 2.7 - 8 mg 26th 2.6 -8 mg 27th 3. Then I had Pomelo in small amount starting 25th day, large amount the next and this time -,4.8 on 29 half dose of 4mg, 4.8 on 30th 4 mg today 3.6.

    So yes different foods react differently on each person. By the way I also have frozen berries microwaved every day in my porridge, I also eat Sharon fruit and grapes, blueberries and easy peel orangesn so I guess that may also affect my INR too. But I do class myself a fresh fruit addict

  • I am on 7/8 mg warfarin and I have learned to calculate the dose over the previous 3 days. So that is 22 mg. My diet is mostly vegetarian, so I must balance leafy greens vs all the other kinds. And no big meals, but pace yourself...eg. Have 5 small veg portions throughout the day. Good luck!

  • Have you been eating slightly differently over Christmas? If this does not settle down with your plan, do get in touch with your consultant for further guidance! MaryF

  • Is the erratic INR due to APS or azathioprine?

    Despite eating, drinking and on the same meds every day my INR is very erratic.

    I was on Methatrexate for Lupus but the sickness was so bad I came off it. No change in INR. After a few months I was put onto Azathiaprine (which I took before Methatrexate). At my next test my INR had decreased to 1.1. Obviously my warfarin was increased and I was put onto Clexane injections daily.

    My warfarin dose has increased slowly over the last few months until now I am taking 20 mg daily.

    My father is on warfarin due to atrial fibrillation. He has a similar medication resume to myself (he has an autoimmune condition - not APS) including steroids, azathioprine, Warfarin. And yet his I NR is very stable.

    My INR was 2.3 last week. 2.6 this week.

    Is the erratic INR due to APS or azathioprine?

  • Have you asked Tom this question?

    I think I just answered this question (the same?) 1 minutes ago?

    Kerstin

  • Not Tom but Tim. Sorry!

    Kerstin

  • Thank you 😊

You may also like...